# SDR AU000592

- Difficulty date: July 4, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Dhav DHC8202
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(AUS) AT CRUISE THE NR 1 FUEL BYPASS LIGHT ILLUMINATED. DURING POST INVESTIGATION BOTH HP/LP FUEL FILTERS WERE INSPECTED AND REPLACED - FILTERS INDICATED SOME SLIGHT SIGNS OF FUNGUS. DURING NEXTFLIGHT THE SAME PROBLEM RE-OCCURRED. BOTH FILTERS WERE CHANGE DONCE AGAIN - AIRCRAFT SERVICEABLE.
